BibTeX record journals/fuin/ChuangEFP12

download as .bib file

@article{DBLP:journals/fuin/ChuangEFP12,
  author    = {Wan{-}Chen Chuang and
               Sen{-}Peng Eu and
               Tung{-}Shan Fu and
               Yeh{-}Jong Pan},
  title     = {On Simsun and Double Simsun Permutations Avoiding a Pattern of Length
               Three},
  journal   = {Fundam. Inform.},
  volume    = {117},
  number    = {1-4},
  pages     = {155--177},
  year      = {2012},
  url       = {https://doi.org/10.3233/FI-2012-693},
  doi       = {10.3233/FI-2012-693},
  timestamp = {Sat, 20 May 2017 00:23:05 +0200},
  biburl    = {https://dblp.org/rec/bib/journals/fuin/ChuangEFP12},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics